# SDR SWAA2025061274925

- Difficulty date: May 25, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,274 hours, 41,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT-TRACK LBL25 STA-500C.   REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 25 BS 500C PER SRM 53-00-52-1A-1. SEAT TRACK BS 480-520 LBL 25 WILL BE REPLACED ON FAULT TTG8Q0111755.
